American Journal of Clinical Dermatology

, Volume 12, Issue 6, pp 404–406

Mycobacterium chelonae Infection Due to Black Tattoo Ink Dilution

Authors

    • Clinic of Dermatology and Venereology, Clinical Center NišUniversity of Nis, Medical Faculty
  • Aleksandar Janković
    • Clinic of Dermatology and Venereology, Clinical Center NišUniversity of Nis, Medical Faculty
  • Milanka Ljubenović
    • Clinic of Dermatology and Venereology, Clinical Center NišUniversity of Nis, Medical Faculty
  • Jasmina Gligorijević
    • Institute for PathologyClinical Center Niš
  • SneŽana Jančić
    • Department for PathologyMedical Faculty Kragujevac
  • Dimitrije Janković
    • University of Kragujevac
Case Letter

DOI: 10.2165/11589500-000000000-00000

Cite this article as:
Binić, I., Janković, A., Ljubenović, M. et al. Am J Clin Dermatol (2011) 12: 404. doi:10.2165/11589500-000000000-00000
  • 45 Views

Copyright information

© Adis Data Information BV 2011